# SDR AWXA200600775

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 56,860 hours, 38,828 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Tripped
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EN ROUTE TO DFW FROM LAS, CREW REPORTED THAT THE RT DUCT PRESSURE DROPPED TO 3.5 PSI.  REPORTED NO PRESS AUTO FAIL LIGHT OR PACK TRIP OFF LIGHT.  CABIN ALT STABILIZED AT 9.5 PSI, DIFF PRESSURE STABILIZED AT 1.5 PSI.  CREW DIVERTED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE RT BLEED AIR VALVE CIRCUIT BREAKER POPPED.  MAINTENANCE RESET THE C/B AND RAN BOTH ENGINES WITH BLEEDS AND PACKS.  C/B DID NOT POP AND MAINTENANCE REPORTED NO HISTORY FOR PRIOR 30 DAYS IN ATA 21 OR ATA 36.  AIRCRAFT WAS RETURNED TO SERVICE.
